# SDR 2021FA0000179

- Difficulty date: June 11, 2021
- Submitted: June 19, 2021
- Operation: General aviation
- Aircraft: N335TA
- Make and model: Beech 200BEECH
- Aircraft serial: BB514
- Aircraft time: 14,044 hours, 13,696 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Chain
- Part number: 131378252889
- Part serial: NSN
- Condition: Broken
- Location: Nlg Retract
- Part time: 8,375 hours, 8,168 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

PILOT DID NOT RECEIVE NOSE DOWN AND LOCKED LIGHT ON APPROACH, ATTEMPTED EMERGENCY EXTENSION, NO CHANGE. FLEW BY TOWER AND VERIFIED THAT NOSE GEAR WAS NOT EXTENDED. LANDED AT MWC WITH MAIN GEAR EXTENDED AND NOSE RETRACTED. MECHANICS NOTED THAT NLG RETRACT CHAIN BETWEEN GEARBOX AND CROSSOVER WAS BROKEN CAUSING FAILURE OF GEAR TO EXTEND.
